# SDR AUS20030765

- Difficulty date: July 31, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Yoke
- Part number: 5311281
- Condition: Corroded
- Location: Te Flaps Act
- Part time: 8,702 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT INBOARD FLAP ACTUATOR HARDWARE SEIZED DUE TO CORROSION.
